MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ms9.0000000000004544

Медицинская библиотека · Annals of medicine and surgery (2012) · 2025

Post anaphylactic shock myocardial infarction (Kounis syndrome): a rare case report.

Abadi Amir, Ghanem Usra, Nierat Shaker, Joma Marwan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION AND

IMPORTANCE

Kounis syndrome is a rare condition described by acute coronary syndrome following an allergic reaction. This case report highlights a unique presentation of Kounis syndrome following moxifloxacin ingestion in a patient with vasculitis and a history of smoking.

CASE PRESENTATION: A 55-year-old male smoker with a history of vasculitis presented with acute chest pain 1 hour after moxifloxacin ingestion. The patient developed epigastric pain, dizziness, and sweating. ECG showed ST-segment elevation in leads II, III, and aVF. Initial lab work revealed elevated eosinophil and basophil counts consistent with an allergic reaction. Cardiac catheterization identified significant stenosis in the left anterior descending artery, which was managed with a stent and a balloon. The patient was treated with corticosteroids, antihistamines, and dual antiplatelet therapy. Eosinophil and basophil counts became normal, and the patient was discharged in a stable condition.

CLINICAL DISCUSSION: This case showcases the intersection between allergic reactions and coronary events. Moxifloxacin is a known trigger for Kounis syndrome. The patient's vasculitis and smoking history likely predisposed him to coronary inflammation, making him susceptible to Kounis syndrome. While Kounis syndrome remains underdiagnosed due to the overlapping symptoms, timely recognition and management addressing both the allergic and cardiac components are crucial.

CONCLUSION

This article highlights the importance of considering Kounis syndrome in patients presenting with ACS following an allergic reaction, particularly in those with predisposing factors. Prompt diagnosis and intervention are essential to improve outcomes.

Для цитирования: Abadi Amir, Ghanem Usra, Nierat Shaker, Joma Marwan. Post anaphylactic shock myocardial infarction (Kounis syndrome): a rare case report.. Annals of medicine and surgery (2012). 2025. DOI: 10.1097/ms9.0000000000004544.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.